# SDR AWXA960243

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 522 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOP ON SEVERAL CABIN SEATS.  RESET BATTERY POWER SUPPLY UNITS.  (M)
